
Bronchofen 5mg/1mg/5ml Syrup 60ml
- Used as a supportive agent for common cold, allergic rhinitis, sinusitis &, and allergic conjunctivitis associated with rhinitis.
- May be taken with or without food.
- Each 5 mL of contains 5 mg of Phenylephrine hydrochloride and 1 mg of Chlorpheniramine maleate.
- Store at room temperature not exceeding 30°C.
- “This product requires a prescription from your Doctor. Kindly send a copy/picture of your prescription to [email protected] or through Shop Suki Facebook messenger as soon as you place your order. Otherwise, it will be automatically removed from your order.”
$1.82
Bronchofen 5mg/1mg/5ml Syrup 60ml—
$1.82
More Images


Bronchofen 5mg/1mg/5ml Syrup 60ml
- Used as a supportive agent for common cold, allergic rhinitis, sinusitis &, and allergic conjunctivitis associated with rhinitis.
- May be taken with or without food.
- Each 5 mL of contains 5 mg of Phenylephrine hydrochloride and 1 mg of Chlorpheniramine maleate.
- Store at room temperature not exceeding 30°C.
- “This product requires a prescription from your Doctor. Kindly send a copy/picture of your prescription to [email protected] or through Shop Suki Facebook messenger as soon as you place your order. Otherwise, it will be automatically removed from your order.”
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
- Used as a supportive agent for common cold, allergic rhinitis, sinusitis &, and allergic conjunctivitis associated with rhinitis.
- May be taken with or without food.
- Each 5 mL of contains 5 mg of Phenylephrine hydrochloride and 1 mg of Chlorpheniramine maleate.
- Store at room temperature not exceeding 30°C.
- “This product requires a prescription from your Doctor. Kindly send a copy/picture of your prescription to [email protected] or through Shop Suki Facebook messenger as soon as you place your order. Otherwise, it will be automatically removed from your order.”























